# SDR DALA1110255530

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N530US
- Make and model: Boeing 757251
- Aircraft serial: 23845
- Aircraft time: 73,039 hours, 29,784 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 324
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, STA 324, BL 0, RBL 63 HAS CORROSION.  REMOVED CORROSION FROM FLOOR BEAM STA 324, BL-0. FOUND OUT OF LIMITS.  REMOVED WEB FROM RBL 24, STA 324 TO STA 345.  FLOORBEAM REPAIRED IAW ERA 488481-14, REV D AND REINSTALLED WEB AT RBL24 STA 324 TO STA 345 IAW SRM 51-40-02.  COMPLETED.
